# SDR AALA20120530001

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 258, LEFT CUSP CRACKED OUTBOARD OF NUMBER 2 SEAT TRACK.  ROUTED OUT DAMAGED MATERIAL AND INSTALLED DOUBLER REPAIR AS PER AARD 53-20-00-16.
